Alert archive / Colorado / Winter Storm Watches in 2009

Winter Storm Watch 13, NWS Pueblo, CO

November 11, 20096 counties in Colorado

NWS Pueblo, CO issued this winter storm watch at Nov 11, 2009, 8:25 PM MST for 6 counties in Colorado. It took effect at Nov 12, 2009, 8:00 PM MST. It was in force for .

The area

The counties it named.

The facts

Issued
Nov 11, 2009, 8:25 PM MST (03:25 UTC)
In effect from
Nov 12, 2009, 8:00 PM MST
Expired
Nov 12, 2009, 4:03 AM MST
In force
Issued by
NWS Pueblo, CO

Counties Chaffee County, CO, Conejos County, CO, Lake County, CO, Mineral County, CO, Rio Grande County, CO, Saguache County, CO

The radar

The Grand Junction radar (KGJX), 193 km from the middle of the area, began a volume at 03:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 00:00Z, 3.4 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 00:00Z on 2009-11-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 00:00Z on 2009-11-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 157 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2727 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
157 m²/s²
0-3 km storm-relative helicity
203 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS45 KPUB 120325
WSWPUB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
825 PM MST WED NOV 11 2009

COZ060-066-068-121130-
/O.NEW.KPUB.WS.A.0013.091113T0300Z-091114T0600Z/
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
INCLUDING...INDEPENDENCE PASS...MT ELBERT...MT MASSIVE...
NORTH PASS...CUMBRES PASS...WOLF CREEK PASS
825 PM MST WED NOV 11 2009

...WINTER STORM WATCH IN EFFECT FROM THURSDAY EVENING THROUGH
FRIDAY EVENING...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A WINTER STORM
WATCH...WHICH IS IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY
EVENING. 

THIS WATCH IS FOR THE EASTERN SAN JUAN MOUNTAINS AND LA GARITA
MOUNTAINS ABOVE 10000 FEET...AND THE EASTERN SAWATCH MOUNTAINS
ABOVE 11000 FEET.

A STRONG STORM SYSTEM WILL DROP DOWN ACROSS THE GREAT BASIN AND
INTO THE FOUR CORNERS REGION BY THURSDAY EVENING...AND MAY PROVIDE
FOR A PROLONGED PERIOD OF MODERATE...AND AT TIMES HEAVY...SNOW
ACROSS THE WATCH AREA. THERE IS THE POTENTIAL FOR SIGNIFICANT
TOTAL SNOW ACCUMULATIONS FROM THURSDAY EVENING THROUGH FRIDAY
EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WATCH IS ISSUED WHEN THERE IS THE POTENTIAL FOR
SEVERE WINTER WEATHER CONDITIONS TO DEVELOP.

WINTER STORMS MAY HAVE STRONG WINDS AND REDUCED VISIBILITY DUE TO
HEAVY SNOWFALL AND BLOWING SNOW. SNOW ACCUMULATIONS OF OVER
6 INCHES ACROSS THE PLAINS AND HIGH VALLEYS OR OVER 8 INCHES IN
THE MOUNTAINS MAY OCCUR. IF YOU ARE PLANNING TO TRAVEL IN THE
WATCH AREA DURING THE TIME OF THE WATCH...LISTEN TO THE LATEST
WEATHER FORECAST AND CONSIDER TRAVELING AT ANOTHER TIME OR BY
ANOTHER ROUTE. IF YOU MUST TRAVEL IN OR THROUGH THE WATCH AREA
DURING THE TIME OF THE WATCH...TAKE ALONG A WINTER SURVIVAL KIT.

&&

$$

MOORE
1 follow-up statement
000 
WWUS45 KPUB 121103
WSWPUB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
403 AM MST THU NOV 12 2009

COZ060-068-121800-
/O.UPG.KPUB.WS.A.0013.091113T0300Z-091114T0600Z/
/O.NEW.KPUB.WS.W.0016.091113T0600Z-091114T0600Z/
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
INCLUDING...INDEPENDENCE PASS...MT ELBERT...MT MASSIVE...
CUMBRES PASS...WOLF CREEK PASS
403 AM MST THU NOV 12 2009

...WINTER STORM WARNING IN EFFECT FROM 11 PM THIS EVENING TO
11 PM MST FRIDAY...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A WINTER STORM
WARNING FOR SNOW...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO
11 PM MST FRIDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT.

THIS WARNING IS FOR THE EASTERN SAN JUAN MOUNTAINS ABOVE 10000
FEET AND THE EASTERN SAWATCH MOUNTAINS ABOVE 11000 FEET.

TOTAL SNOW ACCUMULATIONS OF 8 TO 14 INCHES CAN BE EXPECTED OVER
THE EASTERN SAWATCH MOUNTAINS BY 11 PM FRIDAY...WITH 6 TO 10
INCHES OVER THE EASTERN SAN JUAN MOUNTAINS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AVOID TRAVEL IN THE WARNING AREA. IF YOU ARE PLANNING TO TRAVEL
IN THE WARNING AREA DURING THE TIME OF THE WARNING...LISTEN TO THE
LATEST WEATHER FORECAST AND CONSIDER TRAVELING AT ANOTHER TIME OR
BY ANOTHER ROUTE. IF YOU MUST TRAVEL IN THE WARNING AREA DURING
THE TIME OF THE WARNING...TAKE ALONG A WINTER SURVIVAL KIT. IF YOU
BECOME STRANDED IN A RURAL AREA...STAY WITH YOUR VEHICLE UNTIL
HELP ARRIVES. TO KEEP WARM IN YOUR VEHICLE...RUN YOUR ENGINE 10
MINUTES EACH HOUR...AND MAKE SURE THE EXHAUST PIPE IS CLEAR OF
SNOW TO AVOID CARBON MONOXIDE POISONING.

&&

$$

COZ066-121800-
/O.UPG.KPUB.WS.A.0013.091113T0300Z-091114T0600Z/
/O.NEW.KPUB.WW.Y.0026.091113T0600Z-091114T0600Z/
LA GARITA MOUNTAINS ABOVE 10000 FT-
INCLUDING...NORTH PASS
403 AM MST THU NOV 12 2009

...WINTER WEATHER ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO
11 PM MST FRIDAY...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A WINTER
WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM 11 PM THIS
EVENING TO 11 PM MST FRIDAY. THE WINTER STORM WATCH IS NO LONGER
IN EFFECT.

THIS ADVISORY IS FOR THE LA GARITA MOUNTAINS ABOVE 10000 FEET.

TOTAL SNOW ACCUMULATIONS OF 4 TO 8 INCHES CAN BE EXPECTED BY 11 PM FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE PLANNING TO TRAVEL IN THE ADVISORY AREA DURING THE
TIME OF THE ADVISORY...LISTEN TO THE LATEST WEATHER FORECAST AND
CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE.

&&

$$

What forecasters said that day

The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this winter storm watch went out at Nov 11, 7:47 PM MST, 38 minutes earlier.

Area forecast discussion, Nov 11, 7:47 PM MST, 38 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PUEBLO CO
747 PM MST WED NOV 11 2009

.UPDATE...

UPDATING GRIDS TO ADD FOG INTO EASTERN COUNTIES. KLAA IS DOWN TO 4
MILES IN FOG SO FAR...AND A SPOTTER REPORT FROM SHERIDAN LAKE
REPORTED SOME LOCALLY DENSE FOG AS WELL. THIS SHOULD PERSIST UNTIL
09Z OR SO BEFORE WINDS SHIFT MORE FROM A SOUTH TO SOUTHWESTERLY
COMPONENT AS LEE TROF DEEPENS AND KICKS EASTWARD. WILL KEEP FOG
OUT OF THE I-25 CORRIDOR FOR NOW...AS T/TD SPREADS ARE STILL
RATHER HIGH AND WE SHOULD START TO SEE WINDS SWING AROUND FROM A WEST
TO NORTHWEST DOWNSLOPE COMPONENT TOWARDS 06Z. -KT

&&

.PREV DISCUSSION... /ISSUED 258 PM MST WED NOV 11 2009/

SHORT TERM...

(TONIGHT AND THURSDAY)

..SHORT TERM CONCERNS ARE WINDS AND TEMPERATURES...

CURRENT WATER VAPOR IMAGERY AND RUC UPPER AIR ANALYSIS INDICATING
MODERATE TO STRONG SW FLOW ALOFT ACROSS THE REGION WITH AMPLE MID
AND UPPER LEVEL MOISTURE STREAMING OUT AHEAD OF SUBTROPICAL JET
CORE MOVING ONSHORE OFF THE SOUTHERN CALIF COAST ATTM. WATER VAPOR
IMAGERY ALSO INDICATING A TROUGH OF LOW PRESSURE WITHIN THE
NORTHERN STREAM DIGGING ONSHORE ACROSS THE PAC NW COAST ATTM. AT
THE SFC...WEAK LEE TROUGHING UNDERWAY ACROSS THE I-25 CORRIDOR WITH
TEMPS IN THE MID 50S TO LOWER 60S ACROSS THE PLAINS AND IN THE MID
30S TO LOWER 50S ACROSS THE HIGHER TERRAIN AND HIGH VALLEYS ATTM.

TONIGHT AND THURSDAY...MODELS IN GOOD AGREEMENT OF INCREASING SW
FLOW ALOFT ACROSS THE STATE THROUGH THE DAY THURSDAY AS SUBTROPICAL
JET CORE MOVING ACROSS THE SOUTHERN GREAT BASIN AND THE NORTHERN
STREAM TROUGH DIGGING ACROSS THE NORTHERN GREAT BASIN BEGIN TO
PHASE TOGETHER. INCREASING FLOW ALOFT DEEPENS LEE TROUGH ACROSS
THE I-25 CORRIDOR OVERNIGHT AND OWNS TO BREEZY TO WINDY CONDITIONS
AND VERY MILD TEMPS ACROSS THE EASTERN PLAINS TONIGHT...ESPECIALLY
THE LOWER EASTERN SLOPES AND HIGHER TERRAIN WEST OF THE I-25
CORRIDOR. SLIGHT COOLING ALOFT ON THURSDAY TO SUPPORT GOOD LAPSE
RATES AND MIXING WITH GUSTY WESTERLY WINDS OF 15 TO 30 MPH EXPECTED
TOMORROW AFTERNOON ACROSS THE AREA...WITH STRONGEST WINDS ACROSS THE
HIGHER TERRAIN AND IMMEDIATE ADJACENT PLAINS. DOWNSLOPE FLOW TO HELP
BOOST HIGHS INTO THE MID 60S TO MID 70S ACROSS THE PLAINS ALONG WITH
BURSTS OF MID AND HIGH LEVEL MOISTURE STREAMING ACROSS THE AREA
KEEPING SKIES PARTLY TO MOSTLY CLOUDY AT TIMES. SOME CONCERN FOR
INCREASED FIRE DANGER TOMORROW AFTERNOON...THOUGH LOOKS LIKE RHS
WILL STAY MAINLY ABOVE 20 PERCENT AND WITH A GENERALLY WET
OCTOBER...WILL NOT ISSUE ANY HIGHLIGHTS ATTM. MODEL CROSS SECTIONS
INDICATING DEEP LAYER MOISTURE SLOWLY INCREASING ACROSS THE HIGHER
TERRAIN ALONG AND WEST OF THE CONTDVD THROUGH THE DAY THURSDAY AND
EXPECT ONLY ISOLATED SHOWERS AT BEST FOR THE AFTERNOON. -MW

LONG TERM...

(FRI-WED)

MAIN CONCERN THIS FCST PD IS TWO WEATHER SYSTEMS THAT WILL AFFECT
THE REGION...ONE OF WHICH COULD BRING ACCUMULATING SNOWS TO THE
PLAINS/S MTNS.

FIRST SYSTEM WILL JUST BEGIN TO AFFECT THE REGION AT THE BEGINNING
OF THIS FCST PD (00Z FRI). SNOWS SHOULD BEGIN TO MOVE INTO THE MTNS
ALONG THE CONTDVD THURSDAY EVENING AND WILL INCREASE IN INTENSITY AS
THE NIGHT PROGRESSES. IN THE MEANTIME...ACROSS THE PLAINS...A COLD
FRONT WHICH WILL BRING MUCH COOLER WEATHER TO THE REGION WILL BE
ADVANCING SWD DURING THE EARLY MORNING HOURS FRIDAY.

FOR THE MTNS...WE SHOULD SEE SEVERAL INCHES OF SNOW WITH THIS FIRST
SYSTEM DURING THE PD THU NIGHT/FRIDAY TIME PD. ACCUMS OF 5 TO 10
INCHES WILL BE POSSIBLE...WITH THE C MTNS RECEIVING THE MOST SNOW.

THE PALMER DIVIDE/PIKES PEAK REGION WILL ALSO LIKELY SEE SOME SNOW
WITH THIS FIRST SYSTEM...MAINLY DURING THE DAY FRIDAY...HOWEVER
ACCUMS SHOULD BE RATHER LIGHT WITH ACCUMS AOA 1 OVER THE LOWER
ELEVATIONS WITH A COUPLE INCHES OVER THE PIKES PEAK REGION.

AS MENTIONED...TEMPERATURES WILL BE MUCH COOLER FRIDAY AS COMPARED
TO THURSDAY. TEMPS WILL LIKELY BE 10 TO 20F COOLER
REGION-WIDE...WITH THE MOST NOTICEABLE CHANGE ON THE PLAINS. WE WILL
ALSO LIKELY SEE A BIT MORE CLOUDS ON THE PLAINS ON FRIDAY.

FOR FRIDAY NIGHT...PRECIP SHOULD BE WANING ACROSS THE
REGION...HOWEVER AS 2ND SYSTEM APPROACHES...PRESSURES WILL FALL
ACROSS THE PLAINS...WHICH WILL IN TURN KEEP AN UPSLOPE COMPONENT TO
THE LLVL WIND FIELD...AND THIS SHOULD KEEP LOW CLOUDS ACROSS THE
PLAINS DURING THIS TIME PD.

BY SATURDAY...2ND MORE POTENT SYSTEM WILL MOVE INTO UTAH AND THIS
WILL BRING SNOW ONCE AGAIN TO THE MTNS ALONG THE CONTDVD.
ELSEWHERE...UPSLOPE FLOW WILL CONTINUE SO EXPECT GENERALLY CLOUDY
AND COOL WX ACROSS THE PLAINS SATURDAY DAY. IT SHOULD BE DRY FOR TE
MOST PART...BUT WE MAY SEE SOME PRECIP ACROSS N EL PASO COUNTY BY
LATE IN THE DAY.

BY 00Z SUNDAY...ALL SIMULATIONS NOW SHOW THE 2ND SHORTWAVE CUTTING
OFF. THERE IS QUITE A BIT OF COLD AIR WITH THIS SYSTEM ALOFT AND THE
SUBTROPICAL JET WILL BE IN PLAY...SNOW SHOULD BEGIN ACROSS THE
GREATER PIKES PEAK REGION AND WILL SPREAD SNOW ALONG THE S FACING
SLOPES OF THE S MTNS. THIS SYSTEM COULD BRING SNOWFALL AMOUNTS
WORTHY OF WINTER WX HIGHLIGHTS...WITH THE RATON MESA/S SANGRES
RECEIVING THE BRUNT OF TH SNOW. ALL OF THE MTNS WILL LIKELY SEE
SUBSTANTIAL ACCUMS SO TRAVEL ACROSS S CO SAT NIGHT/EARLY SUNDAY WILL
BE TRICKY AT BEST.

BY LATER SUNDAY...SYSTEM WILL BE MOVING INTO KS AND SNOW WILL END
FROM NW TO SE LATE IN THE DAY/EARLY EVENING.

FROM MONDAY ON IT SHOULD BE DRY WITH WARMING TEMPERATURES. /34

AVIATION...

EXPECTING VFR CONDITIONS AT ALL TAF SITES FOR THE NEXT 24 HOURS.
WILL SEE INCREASING FLOW ALOFT ACROSS THE STATE TONIGHT AND
THROUGH THE DAY THURSDAY WITH GUSTY WEST WINDS OF 15 TO 30 MPH
DEVELOPING AFTER 06Z TONIGHT ACROSS THE LOWER EASTERN SLOPES AND
HIGHER TERRAIN ALONG AND WEST OF I-25...LEADING TO THE POTENTIAL
FOR LLWS THROUGH THE EARLY MORNING HOURS...ESPECIALLY AT
KCOS...THOUGH HAVE NOT INCLUDED IN THE TAF ATTM. WILL SEE THESE
GUSTY WEST TO SOUTHWEST WINDS MIXING DOWN ACROSS ALL OF THE AREA
THROUGH THE AFTERNOON. -MW

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

31/27
Hazardous weather outlook, Nov 11, 7:38 AM MST, 12 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE PUEBLO CO
738 AM MST WED NOV 11 2009

COZ058>089-093>099-121445-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
738 AM MST WED NOV 11 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A STORM WILL MOVE INTO THE CENTRAL MOUNTAINS LATE THURSDAY...AND
SIGNIFICANT SNOW ACCUMULATIONS ARE LIKELY OVER THE CONTINENTAL
DIVIDE THROUGH SATURDAY. THE HEAVIEST SNOW IS EXPECTED FRIDAY MORNING.
WEST FACING SLOPES WILL SEE THE HIGHER ACCUMULATIONS...WHICH COULD
BE IN EXCESS OF EIGHT INCHES BY SATURDAY. TRAVEL OVER THE
PASSES...PARTICULARLY WOLF CREEK AND MONARCH...MAY BECOME
HAZARDOUS WITH BLOWING AND DRIFTING SNOW ON FRIDAY. TRAVELERS
SHOULD MONITOR THE LATEST FORECASTS FOR UPDATES AND POSSIBLE
STATEMENTS CONCERNING THIS STORM.

A SECOND STORM IS CURRENTLY EXPECTED TO MOVE THROUGH NORTHERN NEW
MEXICO BY SUNDAY MORNING...AND THIS SYSTEM MAY BRING SIGNIFICANT
SNOWFALL TO THE EASTERN MOUNTAINS AND PLAINS LATE SATURDAY
THROUGH SUNDAY. THE EXACT TRACK AND STRENGTH OF THIS SECOND LOW
PRESSURE SYSTEM WILL DETERMINE HOW MUCH SNOWFALL IF ANY FALLS OVER
THE AREA. AT THIS TIME...IT APPEARS THAT THERE IS A GOOD CHANCE OF
ACCUMULATING SNOWFALL OVER MUCH OF SOUTHEAST COLORADO.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS WILL NOT BE NEEDED TODAY OR TONIGHT.

28/44

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 12, 4:03 AM MSTWinter Storm WarningPUBAlamosa, Baca, Bent, Chaffee, Conejos, Costilla and 13 more3 days
Nov 12, 4:03 AM MSTWinter Weather AdvisoryPUBLake, Mineral, Rio Grande, Saguache49 hr
Nov 12, 3:37 PM MSTWinter Storm WatchPUBConejos, Mineral, Rio Grande, Saguache19 hr

Nearby

Winter Storm Watches in Colorado, 2009Every winter storm watch in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.